MAUDE Adverse Event Report: NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 02/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The manufacturer representative reported the patient experienced a bleed/hemorrhage in the brain as they were being discharged from the hospital.The patient was doing well and was recovering.It was stated their stage ii procedure was being delayed until they were fully recovered.It was noted that they didn¿t know any environmental/external/factors that may have led or contributed to the issue.There was no troubleshooting performed along with no actions/interventions taken that were related to the hardware.The issue wasn¿t resolved at the time of the report, but they would provide an update when they heard the patient was scheduled for their stage ii procedure.The patient¿s status at the time of the report was alive-no injury.No surgical intervention occurred or was planned.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key6376640
Report Number6000153-2017-00015
Device Sequence Number11026963
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1E479
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2017
Supplement Date Received by Manufacturer02/28/2017
Initial Report FDA Received Date03/03/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR